# SDR CLCA060920111

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 67,898 hours, 13,611 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MIA, THE ELT FIXED CONNECTOR WAS FOUND BROKEN.  ITEM WAS TRANSFERRED TO DMI IAW MD-11 AIRCRAFT MEL 25-676-1-2, CAT A.  AIRCRAFT RETURNED TO SERVICE.
